International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2004 / Article

Open Access

Volume 2004 |Article ID 232571 | https://doi.org/10.1155/S0161171204404608

Hee Soo Park, Jeong Sheok Ume, "Common fixed point theorems of contractive-type mappings", International Journal of Mathematics and Mathematical Sciences, vol. 2004, Article ID 232571, 11 pages, 2004. https://doi.org/10.1155/S0161171204404608

Common fixed point theorems of contractive-type mappings

Received10 Apr 2004

Abstract

Using the concept of D-metric we prove some common fixed point theorems for generalized contractive mappings on a complete D-metric space. Our results extend, improve, and unify results of Fisher and Ćirić.

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views64
Downloads393
Citations

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.